RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 2  


The optimal rolling of a sphere, with twisting but without slipping
I. Yu. Beschatnyi
3
Ergodic decomposition for measures quasi-invariant under a Borel action of an inductively compact group
A. I. Bufetov
39
A class of sharp inequalities for periodic functions. Addendum to the paper “Smooth solutions of the Navier-Stokes equations” by S. I. Pokhozhaev
A. A. Ilyin
71
A topological classification of the Chaplygin systems in the dynamics of a rigid body in a fluid
S. S. Nikolaenko
75
On the geometry of a smooth model of a fibre product of families of K3 surfaces
O. V. Nikol'skaya
123
Smooth solutions of the Navier-Stokes equations
S. I. Pokhozhaev
131
Approximation of functions in variable-exponent Lebesgue and Sobolev spaces by finite Fourier-Haar series
I. I. Sharapudinov
145
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019